# SDR KY7A14634

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N37127
- Make and model: Cessna 404
- Aircraft serial: 4040114
- Aircraft time: 17,139 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 581710237
- Condition: Failed
- Location: Hyd System
- Part time: 17,193 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LINE FAILURE CAUSED TOTAL LOSS OF FLUID PREVENTING NORMAL GEAR EXTENSION.  EMERGENCY BLOWDOWN FAILED DUE TO FAILURE OF PNEUMATIC LINE FAILURE AT BLOWDOWN BOTTLE.
